# SDR SWIA972620

- Difficulty date: June 1, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N498SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7483
- Aircraft time: 150 hours, 146 cycles
- Engine: Ge CF34*
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, DURING FLAP RETRACTION, THE STALL FAIL CAUTION MESSAGE CAME ON. POWERED DOWN A/C, POWERED UP A/C.  PERFORMED SELF TEST OF FLAP CONTROL, PASSED TESTS.  RESET STALL COMPUTER.  OPS CHECK GOOD AT THIS TIME.
